# SDR ASAA2020122933787

- Difficulty date: December 29, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 54,170 hours, 15,820 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

H1 DOESN'T XMIT.  GROUNDED-YES.  PERFORMED B737-800 FIM 23-11 TASK 806 HF1 OPERATIONS NORMAL.  PERFORMED BITE TEST 23-11 TASK 801, NO FAULTS FOUND.  SEAMC MARK NOTIFIED.
